# SDR FDEA201307241648

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 48,650 hours, 20,517 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLUORESCENT PENETRANT INSPECTION ON RT WING RIB 5 RT MLG FITTING FWD LUG FOUND CORROSION ON BORE.  FOUND WITHIN LIMITS DWG R57240425, SECTION B, REV B.  REPAIRED IAW EA 6-5740-T0301511, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
